A bound on Kaprekar constants.
Journal für die reine und angewandte Mathematik, Tome 310 (1979), pp. 196-203
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__310_152160,
author = {Anne L. Ludington},
title = {A bound on {Kaprekar} constants.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {196--203},
year = {1979},
volume = {310},
zbl = {0409.10005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__310_152160/}
}
Anne L. Ludington. A bound on Kaprekar constants.. Journal für die reine und angewandte Mathematik, Tome 310 (1979), pp. 196-203. http://geodesic.mathdoc.fr/item/JRAM_1979__310_152160/